this is the second day of total drug-free-ness. i mean, i guess it could account for it, but really...would going down that last 37mg from an originally 150mg dose really do this to me? last time i stopped taking it, i didnt even taper, i just started missing doses and eventually said fuckit, and didnt feel a thing.
so, my options are this: if i dont stop this in another day or two, i'm going to pee on a stick. if that's the cause of all this, i've got one hell of a 9 months ahead of me. if that's not the case, i arrange for cheap but high deductable health insurance (or marry nick really quick) and go to the doc for expensive tests. i dont want to have a brain tumor, but i'm out of ideas. i already had my BP checked, that's not the problem.
so that's my life right now. i walk like a drunk, and end up sitting on the floor a lot to wait out a wave of dizziness. please, ISG, make it stop.
|< "Celebrity" misfortune | BBC White season: 'Rivers of Blood' >|